# SDR USAA001920

- Difficulty date: November 9, 2000
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N521AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23856
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 43,264 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, ABOVE STRINGER 9L, STATION 767.  REMOVED DAMAGED AND INSTALLED WITH DOUBLER PER TR 53-10-14.  (M)
